MathSciNet Relay Station
MathSciNet bibliographic data
MR2815143 (2012h:68205) 68R15 (05A05 11A07 20B10 68W32)
Dumas, Jean-Guillaume Les rayons des permutations spirales. (French) [Spiral permutation radii] Math. Sci. Hum. Math. Soc. Sci. No. 192 (2010), 5–27 (2011).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement